Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

35 year old with diabetes and hypothyroidism. Have severe cough. On antibiotics and mucinex. Pain in the lower abdomen

I am a 35 yrs old female.i am diabetic and hv hypothyroidism too.Last monday went to see a doctor as was coughing very bad.I had no infection and she prescribed me zpac for 5 days and over the counter cough syrup .I am taking both the antibiotic as well as mucinex but from last 2 days my lower left abdomen is hurting reallybad specially when i cough and laydown on bed.what should i do.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your repeated coughing seems to have caused muscle pull of your left abdominal muscles.
There is nothing to worry and do the following....
Don't lift heavy weights
Give local heat by heating pads.
May take some muscle relaxant like DICLOFENAC MR or FLEXON MR for couple of days,but after talking to your doctor and under his guidance.
I hope it helps.
Answered: Thu, 28 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor